MAUDE Adverse Event Report: ABBOTT MEDICAL EXTENSION, DUAL 4 CHANNEL 30CM; SCS EXTENSION

ABBOTT MEDICAL EXTENSION, DUAL 4 CHANNEL 30CM; SCS EXTENSION
Model Number 3343
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of the event is estimated.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2021-17409, 1627487-2021-17410.It was reported 2 of the patients extensions eroded through the skin causing high impedances.Surgical intervention took place in which the 2 leads were explanted and replaced to address the issue.Eroded area has healed and therapy has been restored.Note: it is unknown which 2 leads eroded; therefore all leads are being reported.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .

Brand Name
EXTENSION, DUAL 4 CHANNEL 30CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key12562299
Report Number1627487-2021-17408
Device Sequence Number1494662
Product Code LGW
UDI-Device Identifier05414734402293
UDI-Public05414734402293
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2021
Device Model Number3343
Device Catalogue Number3343
Device Lot Number7131202
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer10/09/2021
Initial Report FDA Received Date10/01/2021
Supplement Report FDA Received Date10/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL # 3383 - EXTENSION (X2); MODEL # 3383 - EXTENSION (X2)
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient Weight77